Alert archive / Oregon / Gale Warnings in 2017

Gale Warning 9, NWS Medford, OR

February 9, 2017

NWS Medford, OR issued this gale warning at Feb 9, 2017, 10:06 AM PST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 9, 2017, 10:06 AM PST (18:06 UTC)
Expired
Feb 10, 2017, 7:00 AM PST
In force
21 hr
Issued by
NWS Medford, OR

The text

As transmitted.

711 
WHUS76 KMFR 091806
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1006 AM PST THU FEB 9 2017

...GALE FORCE WINDS AND EXTREMELY DANGEROUS SEAS TODAY...

.WINDS HAVE DECREASED TO GALE BUT EXTREMELY DANGEROUS SEAS WILL
CONTINUE AFTER THE COLD FRONT PUSHES ONSHORE. MARINERS SHOULD 
CONSIDER REMAINING IN PORT UNTIL THIS DANGEROUS STORM PASSES. 
WINDS BECOME SOUTHWEST AND DIMINISH TO ADVISORY STRENGTH BY THIS 
EVENING. EVEN THOUGH SEAS WILL SUBSIDE, THEY WILL REMAIN HIGH AND
VERY STEEP THROUGH FRIDAY.

PZZ350-356-370-376-100715-
/O.EXP.KMFR.GL.W.0008.000000T0000Z-170209T1800Z/
/O.EXP.KMFR.SR.W.0004.000000T0000Z-170209T1800Z/
/O.NEW.KMFR.GL.W.0009.170209T1806Z-170210T0000Z/
/O.CON.KMFR.SE.W.0010.000000T0000Z-170211T0000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
1006 AM PST THU FEB 9 2017

...GALE WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST
FRIDAY...
...STORM WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

* WINDS...GALE FORCE SOUTH AT 30 TO 40 KT WITH GUSTS TO 50 KT.
  WINDS WILL BECOME SOUTHWEST AND DIMINISH TO ADVISORY STRENGTH
  THIS EVENING. 

* SEAS...WIND DRIVEN AND VERY STEEP AT 15 TO 18 FEET. SEAS THEN
  GRADUALLY SUBSIDE INTO THIS EVENING...BUT WILL REMAIN HIGH AND
  VERY STEEP THROUGH FRIDAY AFTERNOON. HIGH AND STEEP SEAS ARE
  LIKELY TO FOLLOW FRIDAY NIGHT THEN STEEP SEAS INTO THE WEEKEND. 

* AREAS AFFECTED...GALE FORCE WINDS ARE EXPECTED BEYOND 5 NM FROM
  SHORE SOUTH TO PORT ORFORD, EXCEPT RIGHT UP TO SHORE NEAR THE
  SOUTH-FACING CAPES, ESPECIALLY CAPE BLANCO. SEAS WILL BE
  DANGEROUS TO ALL VESSELS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
2 follow-up statements
743 
WHUS76 KMFR 092300
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
300 PM PST THU FEB 9 2017

PZZ350-356-376-101200-
/O.CAN.KMFR.GL.W.0009.000000T0000Z-170210T0000Z/
/O.CON.KMFR.SE.W.0010.000000T0000Z-170211T0000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
300 PM PST THU FEB 9 2017

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE GALE
WARNING. 

* WINDS...SOUTH TO SOUTHWEST 20 TO 30 KT. 

* SEAS...VERY STEEP 11 TO 15 FEET TONIGHT THROUGH FRIDAY GRADUALLY
  LOWERING TO AROUND 10 FEET FRIDAY EVENING...THEN BELOW 10 FEET
  LATE FRIDAY NIGHT.

* AREAS AFFECTED...HAZARDOUS SEAS ARE EXPECTED IN ALL AREAS WITH
  WINDS HAZARDOUS TO SMALL CRAFT.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ370-101200-
/O.EXT.KMFR.GL.W.0009.000000T0000Z-170210T1500Z/
/O.CON.KMFR.SE.W.0010.000000T0000Z-170211T0000Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
300 PM PST THU FEB 9 2017

...GALE WARNING NOW IN EFFECT UNTIL 7 AM PST FRIDAY... 
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST 
FRIDAY...

* WINDS...SOUTH 25 TO 35 KT WITH OCCASIONAL GUSTS TO 40 KT,
  LOWERING TO 20 TO 30 KT OVERNIGHT INTO FRIDAY MORNING. 

* SEAS...VERY STEEP 14 TO 17 FEET TONIGHT AND FRIDAY, GRADUALLY
  LOWERING TO 10 TO 12 FEET FRIDAY NIGHT...THEN BELOW 10 FEET 
  SATURDAY.

* AREAS AFFECTED...VERY STEEP HAZARDOUS SEAS ARE EXPECTED FOR ALL
  AREAS. GALE FORCE WINDS ARE EXPECTED BEYOND 20 NM FROM SHORE
  TONIGHT WITH WINDS HAZARDOUS TO SMALL CRAFT ELSEWHERE. WINDS
  LOWER TO SMALL CRAFT ADVISORY LEVELS ALL AREAS FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

MAS

HTTP://WWW.WEATHER.GOV/MEDFORD
141 
WHUS76 KMFR 101018
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
218 AM PST FRI FEB 10 2017

PZZ370-110000-
/O.CON.KMFR.GL.W.0009.000000T0000Z-170210T1500Z/
/O.CON.KMFR.SE.W.0010.000000T0000Z-170211T0000Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
218 AM PST FRI FEB 10 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WINDS...SOUTH 25 TO 35 KT WITH OCCASIONAL GUSTS TO 40 KT,
  LOWERING TO 20 TO 30 KT. 

* SEAS...VERY STEEP 14 TO 17 FEET, GRADUALLY LOWERING TO 10 TO 12
  FEET TONIGHT...THEN BELOW 10 FEET SATURDAY. 

* AREAS AFFECTED...VERY STEEP HAZARDOUS SEAS ARE EXPECTED FOR ALL
  AREAS. GALE FORCE WINDS ARE EXPECTED BEYOND 20 NM FROM SHORE
  WITH WINDS HAZARDOUS TO SMALL CRAFT ELSEWHERE. WINDS LOWER TO
  SMALL CRAFT ADVISORY LEVELS ALL AREAS EARLY THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ350-356-376-110000-
/O.CON.KMFR.SE.W.0010.000000T0000Z-170211T0000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
218 AM PST FRI FEB 10 2017

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WINDS...SOUTH TO SOUTHWEST 20 TO 30 KT.

* SEAS...VERY STEEP 11 TO 15 FEET...GRADUALLY LOWERING TO AROUND
  10 FEET THIS EVENING...THEN BELOW 10 FEET LATE TONIGHT. 

* AREAS AFFECTED...HAZARDOUS SEAS ARE EXPECTED IN ALL AREAS WITH 
  WINDS HAZARDOUS TO SMALL CRAFT. 

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Feb 9, 9:30 AM PST, 36 minutes earlier.

Area forecast discussion, Feb 9, 9:30 AM PST, 36 minutes before
Area Forecast Discussion
National Weather Service Medford OR
930 AM PST Thu Feb 9 2017

.DISCUSSION...
Heavy rain continues over the coastal areas and west of the
Cascades. IR satellite showing cold cloud tops up to -60C and a
very moist vertical profile ahead of this cold front. Another
impressive feature is the comma on IR satellite suggesting a
strong cyclone hitting it's mature stage, so strong winds are
likely to continue over the next few hours before tapering off
west of the Cascades. Therefore, feel headlines for wind are on
track.

The short term concern remains flooding in small streams and
urban areas with the possibility of flash flooding on burn scars.
We're already small stream flooding in Siskiyou county and along
the coast. Flash flooding on the other hand still has to be
monitored. In addition, we received a landslide report in
Dunsmuir, suggesting heavy rain is ongoing near the Shasta area.
We'll still have to keep an eye on Jackson and Josephine county
for the next few hours. The cold front should pass through the
west side by around 21 to 0z, so expecting the heavy precipitation
to start tapering off around that time. CZS

&&

.AVIATION...09/12Z TAF CYCLE...MVFR will remain widespread along the
coast with areas of IFR/LIFR...mainly along the south coast near
Gold Beach and Brookings. Periods of moderate to heavy rainfall and
strong, gusty south winds will continue in those areas today.
Winds will decrease only slightly this evening into Friday morning
as another system moves by to the north and continues showers with a
mix of MVFR and VFR conditions.

Inland, a mix of VFR and MVFR ceilings with terrain obscuration and
widespread moderate to heavy precipitation through the day. Also,
gusty southerly winds will include wind gusts of around 35 kt at
KLMT through today. An airport weather warning is in effect for this
hazard. Winds will decrease this evening and rainfall will decrease
in coverage and intensity. However expect local MVFR cigs to
continue with numerous mountain obscurations into Friday morning.

DW

&&

.MARINE...Updated 500 AM PST Thursday 9 February 2017...Storm
force south winds will continue until around 10 AM this morning.
This will generate very high and dangerous seas of around 18 to 24
feet at a dominant period of 11 seconds, and mariners should
consider remaining in port until the storm passes. The cold front
will move onshore late this morning. Behind it, winds will veer to
southwest and subside to advisory strength in the afternoon. But,
low pressure moving northeast toward Washington will bring an
increase in winds tonight with occasional gale force gusts into
early Friday morning...mainly north of Cape Blanco. Seas will remain
high and very steep into Friday then likely will be steep during the
weekend with a moderate northwest swell of 7 to 9 feet at 11 to 12
seconds. Northerly winds may reach advisory strength this weekend,
especially in the outer waters south of Cape Blanco. Conditions will
improve Monday through Tuesday then the next cold front has the
potential for gales on Wednesday with seas becoming high again.

DW

&&

.PREV DISCUSSION... /Issued 341 AM PST Thu Feb 9 2017/

DISCUSSION...A high-impact wind and rain event is underway. I'll
first detail the wind situation. South to north pressure
gradients are increasing across the forecast area. South wind of
50kt has been observed in the lowest levels scanned the North
Bend profiling radar, which is uncommon and indicative of how
strong the wind field is. Additionally, 10 observation sites
across 8 counties have recorded gusts of 57 mph or greater
overnight. Power outages have been noted in Bandon due to
wind/tree damage. The coastal strong winds will ease some late
this morning and afternoon, while some areas east of the Cascades
will experience high winds through the afternoon. Even West Side
valley locations will see some gusty conditions through the
morning...continuing into early afternoon as the cold front
passes through and unstable conditions bring some moderate
southwest winds through. Some West Side areas that received heavy
snow earlier this winter may have a significant number of weakened
trees, and any moderate to strong wind could damage these
further.

Next, heavy rain and flooding. An observed precipitable water
value of 1 inch at Medford during a 06Z balloon sounding is the
daily record for Feb 9. This is indicative of how much moisture
the latest atmospheric river event is bringing with it. Half inch
per hour rainfall rates were observed yesterday evening, and
radar/satellite imagery suggests another round of very heavy rain
is in store this morning for the coast and areas just inland. We
have issued an Areal Flood Advisory for Josephine and Curry
Counties as well as portions of Coos and Douglas Counties. Urban
and small stream flooding is possible with these heavier bands of
rain moving through. Main stem rivers like the South Fork of the
Coquille at Myrtle Point and the Coquille at Coquille are expected
to flood, and Flood Warnings have been issued for these points.
The Illinois River at Kerby is forecast to reach the highest level
since 1970, though current readings and a lull in the heavy rain
early this morning suggest it may peak below the forecast of 31.94
feet. Even so, the heaviest rain has yet to reach this area, and
the Illinois River will certainly rise rapidly this morning, and
folks along the river should monitor the river closely and take
necessary precautions.

The heavy rain will impact Siskiyou County later this morning,
and we have issued an Areal Flood Advisory for this area too. No
doubt that rapid snowmelt will result in sharp river and stream
rises, and some main stem rivers will flood, like the Scott River
at Fort Jones and the Klamath River at Seiad Valley. Additional
concerns exist for heavy rains atop wildfire burn scar areas like
the Gap fire and the Happy Camp and July Complexes. Flash flooding
is possible near these locations, and a Flash Flood Watch
continues through the morning.

Farther east, warm conditions and some rainfall is leading to
snowmelt and river rises, and we have issued Flood Warnings for the
Sprague River at Beatty and the Pit River at Canby. Latest model
data shows these areas receiving moderate rain amounts this
afternoon.

After another upper trough swings through Friday and brings moderate
snowfall to areas above 3500 feet, drying and warming daytime
conditions are expected, though overnight lows will be substantially
lower than recent nights because of the drier air mass and clearing
skies.

Please see the previous extended discussion below.

Sunday through Wednesday Night...The long term period
continues with the break in precipitation. Easterly winds during this
period will at least somewhat help to dry things out. High
temperatures west of the Cascades will rise into the mid to upper
50s while the lows will rise from the low to mid 30s to the upper
30s to low 40s through the period. East of the Cascades,
temperatures will remain slightly above normal during this time
frame with temperatures in the low to mid 20s raising to the low 30s
by the end of the week. Highs, on the other hand, will be between
the mid 40s to low 50s.

The next wet system will approach the area beginning Wednesday. This
will likely be a return to the wet and active pattern that we've
seen this winter. Although confidence is pretty high that southern
Oregon and northern California will see precipitation, confidence is
particularly low regarding the intensity and duration. Therefore, it
is difficult to pin down particular impacts. That being said,
despite the extended period being dry, it will be warm and snow
levels will continue to rise through the end of the week. So
although the small creeks and streams will have a chance to go back
to normal, it won't take an extremely strong or a long-duration
storm to create adverse impacts. Therefore, it is going to be
important monitor the upcoming situation as it unfolds. -Schaaf

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...High Wind Warning until 7 PM PST this evening for ORZ030-031.
     Flood Watch through this evening for ORZ025>031.
     Wind Advisory until 7 PM PST this evening for ORZ030-031.
     High Surf Advisory until 7 PM PST this evening for ORZ021-022.
     High Wind Warning until 1 PM PST this afternoon for ORZ021-022.
     Flood Watch until 4 PM PST this afternoon for ORZ021>023.
     Wind Advisory until 4 PM PST this afternoon for ORZ023>025.
     Flood Watch through this evening for ORZ024.
     High Wind Warning until noon PST today for ORZ027-028.
     Wind Advisory until 1 PM PST this afternoon for ORZ026-029.

CA...High Wind Warning until 7 PM PST this evening for CAZ085.
     Flood Watch through this evening for CAZ080>085.
     Wind Advisory until 7 PM PST this evening for CAZ085.
     Wind Advisory until 1 PM PST this afternoon for CAZ084.
     Flash Flood Watch until 4 PM PST this afternoon for CAZ080.
     High Wind Warning until 10 AM PST this morning for CAZ081.
     High Wind Warning until 4 PM PST this afternoon for CAZ083.

Pacific Coastal Waters...Storm Warning until 10 AM PST this morning for
     PZZ350-356-370-376.
     High Surf Advisory until 7 PM PST this evening for PZZ350-356.
     Gale Warning until 10 AM PST this morning for
     PZZ350-356-370-376.
     Hazardous Seas Warning until 4 PM PST Friday for
     PZZ350-356-370-376.

CZS/DW/FJB/NSK

In the hours before

Local storm report, Feb 9, 8:59 AM PST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
859 AM PST THU FEB 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HEAVY RAIN       1 SE BROOKINGS          42.05N 124.28W
02/09/2017  M3.00 INCH       CURRY              OR   TRAINED SPOTTER

            FEB TOTAL 8.56 IN. . THE DURATION OF THE
            HEAVY RAIN EVENT WAS 24 HOURS. THE REPORTED
            OBSERVER LOCATION WAS 6 MILES NORTH OF
            DOWNTOWN BRKGS.

&&

NWS MEDFORD OR
IRIS SYSTEM
Local storm report, Feb 9, 9:15 AM PST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
915 AM PST THU FEB 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     DEBRIS FLOW      DUNSMUIR                41.24N 122.27W
02/09/2017                   SISKIYOU           CA   DEPT OF HIGHWAYS

            DEBRIS FLOW BLOCKING NORTH DUNSMUIR OFF RAMP
            FROM INTERSTATE 5.

&&

JL
Local storm report, Feb 9, 9:19 AM PST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
919 AM PST THU FEB 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 AM     HEAVY RAIN       4 SSW SUNNY VALLEY      42.59N 123.41W
02/09/2017  M1.67 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            TOTAL AS OF 9 AM PST.

&&

MND
Local storm report, Feb 9, 9:43 AM PST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
943 AM PST THU FEB 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 AM     HEAVY RAIN       5 NNE SELMA             42.35N 123.57W
02/09/2017  M2.69 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            24 HOUR TOTAL AS OF 930 AM PST.

&&

MND
Local storm report, Feb 9, 9:49 AM PST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
949 AM PST THU FEB 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 AM     NON-TSTM WND GST 9 SSE SUMMER LAKE       42.86N 120.69W
02/09/2017  M68 MPH          LAKE               OR   TRAINED SPOTTER

            SPOTTER REPORTED NUMEROUS BRANCHES DOWN, THE
            BIGGEST HE SAW WAS 4 INCHES IN DIAMETER.
            ALSO HAD POWER OUTAGE FROM 4 AM UNTIL JUST
            RECENTLY AROUND 930 AM PST.

&&

MND
Local storm report, Feb 9, 10:01 AM PST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1001 AM PST THU FEB 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 AM     HEAVY RAIN       5 NNW BROOKINGS         42.12N 124.32W
02/09/2017  M1.50 INCH       CURRY              OR   TRAINED SPOTTER

            . THE DURATION OF THE HEAVY RAIN EVENT WAS 4
            HOURS 30 MINUTES.

&&

CZS

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 1:53 AM PSTAreal Flood AdvisoryMFRCoos, Curry, Douglas, Josephine12 hr
Feb 9, 6:22 AM PSTRiver Flood WarningMFRCurry34 hr
Feb 9, 11:43 AM PSTCoastal Flood WarningMFRCoos, Curry, Douglas3 hr
Feb 9, 2:46 AM PSTAreal Flood AdvisoryMFRSiskiyou12 hr
Feb 9, 11:31 AM PSTAreal Flood WarningMFRSiskiyou9 hr
Feb 9, 2:52 PM PSTAreal Flood AdvisoryMFRSiskiyou3 hr

Nearby

Gale Warnings in Oregon, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.